# SDR CALA0200490

- Difficulty date: October 9, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 47,902 hours, 23,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fwd Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN L/H FUSELAGE SKIN AFT OF FORWARD ENTRY DOOR. THE DENTED SKIN WAS REMOVED AND NEW SKIN WAS INSTALLED IAW SRM 53-04.
